# SDR DL72L954738

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 32167431
- Condition: Malfunctioned
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT MAINTAIN PRESSURIZATION WITH SINGLE PACK.  OPS CARGO HEAT VALVE CLOSED.  REPLACED RT FWD PACK VALVE. REPLACED EQUIPMENT COOLING.  SHUT OFF VALVE.  PRESSURIZED A/C.  CKS NORMAL.
